Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Solution of the differential equations of motion of a projectile in a medium of quasi-Newtonian resistance


Author: Harry Polachek
Journal: Quart. Appl. Math. 7 (1949), 275-291
MSC: Primary 71.0X
DOI: https://doi.org/10.1090/qam/31865
MathSciNet review: 31865
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 71.0X

Retrieve articles in all journals with MSC: 71.0X


Additional Information

DOI: https://doi.org/10.1090/qam/31865
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society